# SDR 2013F00124

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED AFTER PUTTING LT PACK ON DMI, AFTER T/O RT PACK KEPT TRIPPING OFF, ACFT HALFWAY TO DESTINATION DECIDED TO DIVERT, NO EMERGENCY DECLARED.  AFTER T/S SYS FOUND THAT WHEN RT PACK WENT INTO HIGH THE PACK WOULD FALL OFF LINE INTERMITTENTLY, PERFORMED A PACK CONTROLLER INTEROGATION AND FOUND THAT THE TEMP CONTROL VALVE WAS AT FAULT.  THE LT PACK HAD A CONTROLLER THAT WAS FAULTING ALSO.
